Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multipliers on weighted $ L\sb p$-spaces over certain totally disconnected groups


Author: C. W. Onneweer
Journal: Trans. Amer. Math. Soc. 288 (1985), 347-362
MSC: Primary 43A22; Secondary 43A15, 43A70
DOI: https://doi.org/10.1090/S0002-9947-1985-0773064-X
MathSciNet review: 773064
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a locally compact totally disconnected group with a suitable sequence of open compact subgroups. We prove a multiplier theorem for certain weighted $ {L_p}$-spaces over $ G$, which is a generalization of a Hörmander-type multiplier theorem for $ {L_p}$-spaces over a local field, due to Taibleson.


References [Enhancements On Off] (What's this?)

  • [1] R. E. Edwards and G. I. Gaudry, Littlewood-Paley and multiplier theory, Springer-Verlag, Berlin, 1977. MR 0618663 (58:29760)
  • [2] J. Gosselin, Almost everywhere convergence of Vilenkin-Fourier series, Trans. Amer. Math. Soc. 185 (1973), 345-370. MR 0352883 (50:5369)
  • [3] I. I. Hirschman, Jr., Multiplier transformations. II, Duke Math. J. 28 (1961), 45-56. MR 0124693 (23:A2004)
  • [4] L. Hörmander, Estimates for translation invariant operators in $ {L_p}$ spaces, Acta Math. 104 (1960), 93-140. MR 0121655 (22:12389)
  • [5] R. A. Hunt and M. H. Taibleson, Almost everywhere convergence of Fourier series on the ring of integers of a local field, SIAM J. Math. Anal. 2 (1971), 607-625. MR 0312156 (47:718)
  • [6] S. Igari, On the decomposition theorems of Fourier transforms with weighted norms, Tôhoku Math. J. 15 (1963), 6-36. MR 0146591 (26:4113)
  • [7] D. S. Kurtz and R. L. Wheeden, Results on weighted norm inequalities for multipliers, Trans. Amer. Math. Soc. 255 (1979), 343-362. MR 542885 (81j:42021)
  • [8] H. Ombe, Besov-type spaces on certain groups, Ph.D. Dissertation, University of New Mexico, Albuquerque, New Mexico, 1984.
  • [9] C. W. Onneweer, On the definition of dyadic differentiation, Applicable Anal. 9 (1979), 267-278. MR 553959 (80m:43011)
  • [10] -, Generalized Lipschitz spaces and Herz spaces on certain totally disconnected groups, Lecture Notes in Math., No. 939, Springer-Verlag, Berlin, 1982, pp. 106-121. MR 668541 (84f:43010)
  • [11] -, The Fourier transform of Herz spaces on certain groups, Monatsh. Math. (to appear). MR 755990 (86c:43006)
  • [12] K. Phillips, Hilbert transforms for the $ p$-adic and $ p$-series fields, Pacific J. Math. 23 (1967), 329-347. MR 0239471 (39:828)
  • [13] E. M. Stein, Interpolation of linear operators, Trans. Amer. Math. Soc. 83 (1956), 482-492. MR 0082586 (18:575d)
  • [14] E. M. Stein and G. Weiss, Interpolation of operators with change of measures, Trans. Amer. Math. Soc. 87 (1958), 159-172. MR 0092943 (19:1184d)
  • [15] M. H. Taibleson, Harmonic analysis on $ n$-dimensional vector spaces over local fields. I. Basic results on fractional integration, Math. Ann. 176 (1968), 191-207. MR 0226394 (37:1984)
  • [16] -, Harmonic analysis on $ n$-dimensional vector spaces over local fields. II. Generalized Gauss kernels and the Littlewood-Paley function, Math. Ann. 186 (1970), 1-19. MR 0264394 (41:8989)
  • [17] -, Harmonic analysis on $ n$-dimensional vector spaces over local fields. III. Multipliers, Math. Ann. 187 (1970), 259-271. MR 0273298 (42:8178)
  • [18] -, Fourier analysis on local fields, Math. Notes, Princeton University Press, Princeton, N.J., 1975. MR 0487295 (58:6943)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A22, 43A15, 43A70

Retrieve articles in all journals with MSC: 43A22, 43A15, 43A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0773064-X
Keywords: Totally disconnected groups, local fields, multipliers, weighted $ {L_p}$-spaces, generalized Lipschitz spaces
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society